MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number CIRCUIT, PEDI 108" EXP, 2L LF BAG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the circuit, pedi 108" exp, 2l lf bag passed pre-use check and was used to a patient.The circuit did not stretch at all but simply broke.Furthermore, no harm was done to the patient.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10 result of investigation: the suspect device was returned for evaluation.It was visually inspected by quality personnel from assembly area according to b1717xxx and it was observed that the tubing 108in expandable pediatric 15mm corr tub part number r5108mexa was broken in two parts.Since the leak test verification of the unit is 100% performed in both extrusion and assembly process to detect holes and/or damages that affected the functionality of the product and not enough evidence was found to confirm that the reported defect happened on vyaire facilities, we could not confirm the root cause.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key16886923
Report Number8030673-2023-00315
Device Sequence Number17677192
Product Code CAI
UDI-Device Identifier10190752124035
UDI-Public(01)10190752124035(10)0004231466
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT, PEDI 108" EXP, 2L LF BAG
Device Catalogue NumberB1717XXX
Device Lot Number0004231466
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown